# SDR WVER0808201500009

- Difficulty date: August 8, 2015
- Submitted: August 8, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 25,804 hours, 21,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Part serial: 15030
- Condition: Corroded
- Location: Bs 280-295
- Part time: 25,804 hours, 21,641 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO RT FLOOR SUPPORT BS 280 - 295 DUE TO CORROSION IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, AND 51-42-13-001-001-A01.
